# SDR UIEA2011080600429

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 75,339 hours, 14,707 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, MX FOUND THE NR1 ENGINE LT THRUST REVERSER CORE COWL INNER SKIN DAMAGED/DELAMINATED.  REF FIG 1.  DISPOSITION IS TO REPAIR THE SIDEWALL DAMAGE ON THE THRUST REVERSER IAW AMM 78-31-01, AND REPLACEMENT OF THE THRUST REVERSER AT THE NEXT "A" CHECK.  CLASSIFIED AS MAJOR.
